# SDR YENA2024041600583

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP LOCATED AT FR 88, BTW STGR 27R TO STGR 28R, ON LOWER FUSELAGE IS BEYOND ALLOWABLE LIMITS; REMOVED AND REPLACED SHEAR CLIP LOCATED AT FR 88, BTW STGR 27R AND 28R, ON LOWER FUSELAGE IAW SRM 51-40-08 AND DWG. 170-65180-445 & 170-66041-002. REF. AEROMAN NR # 2018-245827. REF. P/N: 170-66531-001, SHEAR - CLIP. (CONSIDERED A MAJOR REPAIR)
